# SDR CALA2022052701356

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 100,507 hours, 17,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door 4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 8614495 REPLACED AFT MOST EMERGENCY LIGHT POWER SUPPLY AND BOTH BATTERY PACKS ABOVE DOOR 4R AS PER AMM 33-51-06. OPS CHECK GOOD, OK TO CONTINUE. THIS SHOULD HAVE BEEN TAGGED FOR IDT AND SDR. OPENED PANEL FOR INSPECTION AND RESECURED PANEL AFTER INSPECTION REF AMM 33-51-06 PERFORMED IDT INSP OF 4R DOOR AFT BATTERY PACK INSTALLATION PER AMM 33-51-06. OPS CHECK GOOD. NO DEFECTS NOTED.
